We use cookies to ensure that we give you the best experience on our website. Find out more about how we use cookies and how you can change your settings Click Here.

Products pilling/balling up

Hi everyone.  So I've been using a few ygs products together recently.  Just noticed that the products seem to be pilling in my skin, i.e. just balling up when trying to rub them in.  What am I doing wrong?  I'm using in order, glycolic toner, concentrate, anti blemish lotion and then moisturiser.  First I thought it might be the anti blemish lotion so took that out of the routine.  Still same result☹️ To top it off my foundations going everywhere !!!  Please help, cos I absolutely love the products esp. the moisturiser which I was a product tester for.  

Replies

I usually wait a couple of minutes between applying each product. I use the concentrate and wait until my skin has fully absorbed it and then apply my next step. I noticed that it helps to apply the foundation/cc cream with a brush. It blends the product better so it can be absorbed better by the skin and any pilling will be taken away by the brush.

Thanks, I'm going to start leaving more of a gap between the products.  Maybe my skins a bit slow in absorbing!!  Most of the time I apply foundation with a brush but it was still rolling off my face😜.  Anyway will persevere and see what happens

@Zeeskin I haven't had this problem, but hopefully @Hendrika great advice will hopefully help.  You also might want to reach out to @Bex for more advice / suggestions.

@Zeeskin I’ve had this happen when I was using a separate vitamin c serum before my concentrate. I started using the serum and concentrate together, let it absorb and dry first and then apply the next product and so on.

@Zeeskin You definitely need to wait until each product is fully absorbed before adding another one onto your skin 😊 I have had this happen to me before too!

Thanks everyone got all the great advice.  Definitely gonna be learning a few things here!!

@Zeeskin .maybe you should give the products more time to absorbs into your skin

@Zeeskin try and leave as much time as you can between products. I haven’t had this with YGS but has it with other products. Hope you finding out what’s causing it. Hope this works 

@Zeeskin Sorry you are having that problem, I am sure someone here will help you.

Add Reply

DonnaBmariebowBulldogCJ2004helenrachel123kelceyrydertoyya28TaewowBexSaiflojoHendrika
×
×
×
×
×